


default search action
"High-order multi-symplectic schemes for the nonlinear Klein-Gordon equation."
Yushun Wang, Bin Wang (2005)
- Yushun Wang

, Bin Wang:
High-order multi-symplectic schemes for the nonlinear Klein-Gordon equation. Appl. Math. Comput. 166(3): 608-632 (2005)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













